A dimenzionális melléknevek rekonstruálhatóságáról

Szeverényi, Sándor: A dimenzionális melléknevek rekonstruálhatóságáról.
In: A nyelvtörténeti kutatások újabb eredményei (szerk. Büky László - Forgács Tamás). JATEPress, Szeged, pp. 153-164. (2006) ISBN 978-963-482-801-3

[img]
Preview
Text
szeverenyi_nyelvtort4[1].pdf - Published Version

Download (204kB) | Preview
Item Type: Book Section
Date: 2006
Volume: 4
Page Range: pp. 153-164
ISBN: 978-963-482-801-3
Publisher: JATEPress
Place of Publication: Szeged
Faculty: Faculty of Arts
Department: Finnugor Nyelvtudományi Tanszék
Institution: Szegedi Tudományegyetem
MTMT id: 2502731
Date Deposited: 2014. Jan. 20. 11:52
Last Modified: 2018. Sep. 15. 16:20
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/3959

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year